# SDR AALA20130731002

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 12,355 hours, 4,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT FORWARD EXTERIOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
